MAUDE Adverse Event Report: COVIDIEN LP LCD HANDSWITCH STERIL CS/10; ES ACCESSORY

COVIDIEN LP LCD HANDSWITCH STERIL CS/10; ES ACCESSORY
Model Number E2750
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The incident device has been received and is under evaluation.When the device evaluation is complete a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that during a laparoscopic sigmoidectomy procedure, the cut and coag buttons did not return to off position after being pressed.The device kept activating.The was no harm to the patient.A new device was used to complete the procedure.
 
Additional Manufacturer Narrative
(b)(4).Per engineering investigation, the ¿latch on¿ condition was caused by interference between the rocker component and the rocker window in which it moves.The width of the rocker was found to be larger than the width of the rocker window.The width of the rocker window is formed by the ultrasonic welding of the two body housing components.Corrective action is being issued.

Brand Name
LCD HANDSWITCH STERIL CS/10
Common Device Name
ES ACCESSORY
Manufacturer (Section D)
COVIDIEN LP
5920 longbow drive
boulder CO 80301
MDR Report Key6083264
Report Number1717344-2016-01029
Device Sequence Number13642537
Product Code GEI
UDI-Device Identifier10884524000435
UDI-Public0110884524000435
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K964175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2021
Device Model NumberE2750
Device Catalogue NumberE2750
Device Lot Number60240055X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/11/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2016
Supplement Report FDA Received Date01/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COVIDIEN (B)(4) ELECTRODE L/N 58950065X